Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Maximal Betti numbers


Authors: Marc Chardin, Vesselin Gasharov and Irena Peeva
Journal: Proc. Amer. Math. Soc. 130 (2002), 1877-1880
MSC (2000): Primary 13D02
Published electronically: February 4, 2002
MathSciNet review: 1896017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a short proof that the lexicographic ideal has the greatest Betti numbers among all graded ideals with a fixed Hilbert function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D02

Retrieve articles in all journals with MSC (2000): 13D02


Additional Information

Marc Chardin
Affiliation: Institut de Mathématiques, UMR 7586 du CNRS, Université Pierre et Marie Curie, F-75252 Paris Cedex 05, France

Vesselin Gasharov
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14850

Irena Peeva
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14850
Address at time of publication: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907-1395

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06471-7
PII: S 0002-9939(02)06471-7
Received by editor(s): June 1, 2000
Published electronically: February 4, 2002
Communicated by: Michael Stillman
Article copyright: © Copyright 2002 American Mathematical Society